Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Masturbation addiction, tiredness, weight loss, small penis. How to increase penis size?

am 22 year old guy, am masturbating for the past 8 years, my weight is now 55, nowadays am getting very tired after masturbation and feeling my weight also reducing, how to increase my weight, whether masturbation is good or bad, it will affect my weight, personality??? and my pennis also little bit small since my age is 22, i need little bigger pennis, advice me how to increae my weight, and strength of my pennis????
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  801
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi,
Thanks for query,
Masturbation does not affect your health or sex life.
In your age group it is a common practice.But excess is always poison.
Your weight is not reduced due to masturbation but there should be other reason for it.
Take healthy vitamin rich diet.Avoid junk foods.
Do some meditation or Yoga.
Just divert your mind from sex thoughts by busy yourself with other activity.
This will reduce your addiction.
Thanks.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor